# SDR XGNA2064VRIB

- Difficulty date: January 31, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N2064V
- Make and model: Beech 58
- Aircraft serial: TH1004
- Aircraft time: 14,953 hours
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 9562001071
- Part serial: 416
- Condition: Cracked
- Location: Zone 300
- Part time: 14,953 hours
- Component: Horizontal Stab, Beech, NA
- Component part number: 96620005623
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2 INCH CRACK THROUGH 3 RIVETS IN LOWER AFT FLANGE OF FORWARD INBOARD RIB OF LEFT HORIZONTAL STABILIZER AT STA 00.000.
